I got nexplanon put in on wednesday the 31st of august while i was still on the combined pill, the nurse instructed me to finish the pills i had left in my packet as the implant takes a week to kick in, so that means it should be working by wednesday the 7th of september (i had 6 pills left), i have never missed a pill and i shouldve got my usual withdrawal bleed on friday the 9th september but its now been 2 days and my withdrawal bleed still hasnt shown up, could this be the new hormones from the nexplanon stopping my bleeding? its also now been 11 days since ive had it fitted. please help im worried!
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2014 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 30 May 2016 • 0 answers
Posted 12 Jul 2016 • 0 answers
Nexplanon - I haven't started a period since I got on the implant, I got the implant inserted around
Posted 15 Mar 2017 • 0 answers